# SDR AALA20161102007

- Difficulty date: October 30, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 54,547 hours, 14,307 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  DURING APPROACH RECEIVED A LEFT HYDRAULIC QUANTITY EICAS MESSAGE ACCOMPANIED BY ILLUMINATION OF THE LEFT RESERVOIR ANNUNCIATOR.  MAINTENANCE FOUND THE LEFT RUDDER AND ELEVATOR HYDRAULIC SHUTOFF VALVE O RING LEAKING.  REMOVED AND REPLACED O RING IAW AMM 27-23-01.  LEAK AND OPERATIONAL CHECKS NORMAL.
